# SDR DALA2025050903621

- Difficulty date: May 8, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 75,109 hours, 28,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0954506) CORROSION ON FLOOR SUPPORT STA 955.0 BTW RBL 34 TO RBL 49 AT (FLOOR STRUCTURE) W2. SUPPORT STA 955.0 BTW RBL 34 TO RBL 49 AT (FLOOR STRUCTURE) W2 WAS REPLACED PER B737-800 SRM 51-40-02-0G.
